| Catalog Number |
SRF-450 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
the event of \"capsular contracture baker grade iv\" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.\
\
a review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.\
\
reason for reoperation: \"capsular contracture baker grade iv\".
Event or Problem Description
Healthcare professional reported \"capsular contracture baker grade iv\" and \"hardening\".The patient was prescribed montelukast and massage therapy.This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported \"capsular contracture baker grade iv\" and \"firmness\", later healthcare professional reported \"capsular contracture\".Patient was prescribe \"montelukast\".An implant massage was performed.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d6b, h6.